On large deviations for the cover time of two-dimensional torus

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2013, 18 (96), pp.1-18
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01017852
Contributeur : Serena Benassù <>
Soumis le : jeudi 3 juillet 2014 - 11:36:51
Dernière modification le : jeudi 27 avril 2017 - 09:47:02

Identifiants

  • HAL Id : hal-01017852, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

F. Comets, C. Gallesco, S. Popov, M. Vachkovskaia. On large deviations for the cover time of two-dimensional torus. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2013, 18 (96), pp.1-18. <hal-01017852>

Partager

Métriques

Consultations de la notice

37